# SDR SWAA2018032820806

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 67,266 hours, 39,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: A170033
- Condition: Broken
- Location: Flashlight Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT DOOR LATCH BROKEN.   R & R THE LATCH IAW AMM.
